Bleeding When You Wake Up?
Look doctor, I already know that when menstruating because my acne grows more and it’s a sign of menstruation. However, today I woke up and wanted to go out of my room I thought I was wet in a standing position, but when I saw blood flowing down my legs. I have never experienced anything like this. Because every month the blood is still very little. I experienced abdominal pain in my back. What really happened. Thank you
Thank you for the question.
During menstruation, bleeding can occur as much as 30 to 40 cc per cycle. The menstrual blood can be thick consistency, but it can also be liquid so that it can flow easily until it drips on the feet as you experience. Provided that your bleeding volume and duration of menstruation are still reasonable, occur on the schedule that should be, and also do not appear other complaints that are more severe, it seems this does not always indicate a serious illness. Pain in the abdomen to your back can also be normal because the uterine muscle contractions are quite severe when it will menstrual blood from your uterus.
You should not panic first. Immediately use a tampon or sanitary napkin to collect your menstrual blood. In addition, do your normal activities (don't overdo it), have enough time to rest, don't have sex before the bleeding is over, eat and drink healthy, take time to exercise in your daily life, don't smoke, and don't also just take medication. Make sure you change your tampons or pads regularly, and also make sure you always maintain the cleanliness of your sex organs.
If menstrual bleeding appears to be very large, prolonged duration, or other complaints appear more severe, such as severe abdominal cramps, vomiting, fever, and so on, then you can check yourself directly to the doctor or obstetrician. Worried, your menstrual disorders are caused by an illness, such as hormonal disorders, endometriosis, myoma, miscarriage, pelvic inflammation, bleeding disorders, urinary tract infections or stones, cervical cancer, etc., which require further treatment from your doctor.
Hope this helps ...